# SDR AU510002044

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 737-200
- Engine: Pwa JT8D7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pipe
- Part number: 65445101378
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYDRAULIC PIPE LOCATED IN NR 2 ENGINE NACELLE LEAKING.
